“Alireza Mofidi”

Tel:  (+98-21) 2310 ext. 2205
Fax:  (+98- 21) 22290648
Home Page:  math.ipm.ac.ir/mofidi

IPM Positions

Resident Researcher, School of Mathematics
(2015 - 2022
(from March 21, 2015 till September 22, 2022))

Past IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2014 - 2015)
Post-Doctoral Research Fellow, School of Mathematics
(2012 - 2014)
(From July 22 till May 21 )

Non IPM Affiliations

Assistant Professor of Amirkabir University of Technology

Research Interests

Mathematical Logic, Model Theory, and Combinatorics

Related Papers

1. A. Mofidi
On the VC-dimension, covering and separating properties of the cycle and spanning tree hypergraphs of graphs
Transactions on Combinatorics 11 (2022), 29-43  [abstract]
2. A. Mofidi
Uniform logical new proofs for the Daniell-Stone theorem and the Riesz representation theorem
Bull. Iranian Math. Soc. (Accepted) [abstract]
3. A. Mofidi
On partial cubes, well-graded families and their duals with some applications in graphs
Discrete Appl. Math. (Accepted) [abstract]
4. A. Mofidi
On Some Dynamical Aspects Of NIP Theories
Arch. Math. Logic (Accepted) [abstract]
5. S. Akbari, G.B. Khosrovshahi and A. Mofidi
Nowhere-zero 6-flows: A linear algebraic approach
Bull. Inst. Combin. Appl. (Accepted) [abstract]
6. S. Akbari, G. B. Khosrovshahi and A. Mofidi
Zero-sum flows in designs
J. Combin. Des. 19 (2011), 355-364  [abstract]
scroll left or right